# SDR 99ZZZX3302

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 222044006109
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART DISASSEMBLED.  FOUND CORRODED ON GEAR AND SHAFT MISSING CORK AT ONE END.
